Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

john003

Member
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About john003

  • Rank
    New Member
  1. hey i had a lot of chest pains too; but it was during my first month and it eventually went away
  2. curiousone, try checking ur insurance card if u have one... just look on the back and it'll tell you the co-pay for a specialist office visit
  3. it depends on ur dosage too. theres a big diff between 10mg and 100mg
  4. you'll need 150 pills (5 months)
  5. hey dont worry, i failed my bloodwork after the first month too. theres really nothing you can do about it; its just your bodys reaction to the isotrenoin. so drinking tons of water or exercising wont help. in my case, my doctor stopped my accutane for two weeks then did another test and things were fine so i continued my accutane. that was a month ago and i just took another monthly labtest and things are fine. so dont worry, your body just needs to adjust to it.
  6. i've been on accutane for about 2 months and aquaphor worked very well for me. btw.. aquaphor doesn't come in the chapstick form; u get it in a fair-sized container and it looks like a clear vasoline paste. it works well for your lips though, but u have to put a lot of it on
  7. don't take steroids, trust me. go read laz's posts
  8. roc: yeh, i fasted for 12 hours. i drank like 5 bottles of gatorade that day though, so i don't know if that affects the test or not. browndude: thanks for the reply; i really hope he'll let me stay on it. another question though.. are u suppose to take accutane whille fasting? (like the day of the bloodwork)
  9. okay, so i just finished my first month of accutane and went to the derm for a new perscription. i was caught totally off guard when he told me that my triglycerides were very high and that i needed to take another bloodtest. i dont get it b/c my bloodwork was fine last month and i doubt that accutane would raise my triglyceride level but keep everything else normal. im gonna have the bloodwork in about 4 days. does anyone know what i could do to lower my triglycerides? i really dont wa
  10. your social life's not really gonna get better b/c, after acne, you'll just find some other imperfections
  11. yup, took some herbal pills that my friend gave me for track; i dont know what theyre called. i only took them for maybe 2 weeks until we lost semi. that was my freshman yr, now im a senior and i havent taken any since 9th grd. i dont really think that they made me get acne; it was probly just hormones or something because of my teenage yrs. im taking 80mg a day
  12. whatup man, check out: http://accutaneeverything.cjb.net/ has a lot of info im startin 80mg/day in two days
  13. Steroid Acne, I have the same problem. I have pretty severe cystic acne all over my chest, shoulders, and upper arms. Went to the derm for the first time last week and he gave me Accutane; he said that it was a pretty serious drug, but that it would clear the cystic acne so I wouldn't have any more raised scars from the cysts. The weird thing is though.. my face is completely clear; you couldn't tell that I had acne if you saw me walking down the street. But my body is a mess. As for the
×